On the Integrability of a Generalized Variable-Coefficient Forced Korteweg-de Vries Equation in Fluids
Article first published online: 18 JUL 2013
© 2013 by the Massachusetts Institute of Technology
Studies in Applied Mathematics
Volume 132, Issue 3, pages 212–246, April 2014
How to Cite
Tian, S.-F. and Zhang, H.-Q. (2014), On the Integrability of a Generalized Variable-Coefficient Forced Korteweg-de Vries Equation in Fluids. Studies in Applied Mathematics, 132: 212–246. doi: 10.1111/sapm.12026
- Issue published online: 15 MAR 2014
- Article first published online: 18 JUL 2013
- Fundamental Research Funds for the Central Universities. Grant Number: 2013QNA41
- Jiangsu province. Grant Number: SX2013008
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!